# SDR SWAA2024121358879

- Difficulty date: November 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SUPPORT LOCATED STA727 AND RBL6 AT AFT CARGO COMPARTMENT REPLACED CHANNEL SUPPORT LOCATED STA727 AND RBL6 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02-0G-0; DWG 144A2600 SHEET 566 REV - AND EVALUATED CHANNEL SUPPORT LOCATED STA727 AND RBL6 AT AFT CARGO COMPARTMENT NO DAMAGE IS ALLOWED AT THESE LOCATONS IAW B737-700 SRM 53-40-08-1A-3 FIG: 102 AND MEASURES OF CRACK IS: L= 0.760? TOOL USED CALIPER P/N: 500-196-30; S/N:A21033522; DUE DATE: 22-DEC-24;[02] CORRECTED STEP 1 REPLACED CHANNEL SUPPORT LOCATED STA727 AND RBL6 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0;SRM 51-10-02 0G-0 ITEM 9;DWG 144A2600 SHEET 566 REV - AND EVALUATED CHANNEL SUPPORT LOCATED STA727 AND RBL6 AT AFT CARGO COMPARTMENT NO DAMAGE IS ALLOWED AT THESE LOCATONS IAW SRM 53-40-08-1A-3 FIG: 102
